DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-UC-3023-55 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by the customer that during routine check, the cs300 iabp (intra-aortic balloon pump) was not operating on mains supply.There was no patient involvement.
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusion), h11 a getinge field service engineer (fse) checked the machine & found machine not operating on mains (a.C.).Then further checked & found the power supply of the machine was defective.Then replaced the power supply of the machine & found now machine was working ok.Performed all tests.All tests passed.Now machine was in working satisfactorily condition.
Event or Problem Description
N/a.